# SDR FDEA201106012054

- Difficulty date: June 1, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Bs 1341-1361
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - SEAT TRACK LT X=8.5 STA 1341 TO 1361 CORRODED.  CORROSION  REMOVED IAW SRM 51-21-01, REV 46.  ORIGINAL THICKNESS : 0.100", MATERIAL REMOVED : 0.014" & REMAINING THICKNESS : 0.086" FOUND EXCEEDED LIMIT IAW SRM 53-00-52, FIG 101, REV 46. SEAT TRACK CUT & REMOVED IAW SRM 53-00-52, FIG 201, REV 46 & SRM 51-31-01, REV 46.  HFEC INSP CARRIED OUT ON TRIMMED AREA FOUND NO CRACK.  REPAIR SEAT TRACK & NEW FABRICATED SPLICES 2EA / SPLICE PLATES 2EA PROTECTED, PAINTED & INSTALLED.   REPAIR CLASSIFIED AS MAJOR IAW GMM6-2-100, REV 112.
